advertisement
Question
Posted by: gena | 2010/04/22

What could it be

Hi Doc

im 36 years old and trying to conceive, this would be my 1st. For the last 3 months my period has been strange (february 6 days early/March 5 days early/April 4 days early) I''m on a 28 day cycle. After my last period cycle i started getting cramps and heartburn and gas. Could i be pregnant or is it just a change in my cycle. My Ovulation start today (22/4 - 27/4) My next period should start on 7 May 2010.

Thank you Doc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Gena

The slight difference that you are experiencing with your cycle may be first indication of a hormonal imbalance and I would suggest that you have this investigated by your gynaecologist or fertility specialist. A full and thorough hormone evaluation together with a fertility work-up is necessary and not forgetting that your partner’s semen analysis will have to be checked as well. Should the only problem then be the changes in your ovulation or menstrual cycle then this can easily be managed with the appropriate medication.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/04/29

Dear Gena

The slight difference that you are experiencing with your cycle may be first indication of a hormonal imbalance and I would suggest that you have this investigated by your gynaecologist or fertility specialist. A full and thorough hormone evaluation together with a fertility work-up is necessary and not forgetting that your partner’s semen analysis will have to be checked as well. Should the only problem then be the changes in your ovulation or menstrual cycle then this can easily be managed with the appropriate medication.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement